Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Chronic headaches. Taking IM Toradol. Proper medication?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1998
Answered : 1579 Questions
I take IM Toradol, 30mg, bid, for chronic headaches. Does this sound out of ordinary?

Posted Mon, 7 May 2012 in Headache and Migraines
Answered by Dr. Jasvinder Singh 5 hours later

Thanks for posting your query.

Toradol contains Ketorolac which is a Migraine disease, it is usually prescribed when other medications have not worked. Your chronic headaches can be due to Migraines and hence you have been asked to take this drug for headaches.

Along with this medicine, you can try other lifestyle measures for migraines. First of all lifestyle modification is required.

Go to sleep and wake up at the same time each day.

Exercise regularly (daily if possible) and limit stress through regular exercise and relaxation techniques. Avoid bright or flashing lights and wear sunglasses if sunlight is a trigger.

Also identify and avoid foods that trigger headaches by keeping a headache and food diary and limit caffeine consumption to less than two caffeine-containing beverages a day.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor